Geometric conditions for the L2-boundedness of singular integral operators with odd kernels with respect to measures with polynomial growth in ℝd
- 40 Downloads
Let μ be a finite Radon measure in ℝd with polynomial growth of degree n, although not necessarily n-AD regular. We prove that under some geometric conditions on μ that are closely related to rectifiability and involve the so-called β-numbers of Jones, David and Semmes, all singular integral operators with an odd and sufficiently smooth Calderón-Zygmund kernel are bounded in L2(μ). As a corollary, we obtain a lower bound for the Lipschitz harmonic capacity of a compact set in ℝd only in terms of its metric and geometric properties.
Unable to display preview. Download preview PDF.
- [DS1]G. David and S. Semmes, Singular integrals and rectifiable sets in Rn: Beyond Lipschitz graphs, Astérisque No. 193 (1991).Google Scholar
- [NTV]F. Nazarov, S. Treil, and A. Volberg, The T (b)-theorem on non-homogeneous spaces that proves a conjecture of Vitushkin, CRM Preprint 519 (2002), 1–84.Google Scholar
- [To3]X. Tolsa, L2 boundedness of the Cauchy transform implies L2 boundedness of all Calderón-Zygmund operators associated to odd kernels, Publ. Mat. 48 (2004), 445–479.Google Scholar